Structure of polynomial ideals and their factor spaces in spaces of infinitely differentiable functions
Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1302-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_6_a5,
author = {V. P. Palamodov},
title = {Structure of polynomial ideals and their factor spaces in spaces of infinitely differentiable functions},
journal = {Doklady Akademii Nauk},
pages = {1302--1305},
year = {1961},
volume = {141},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a5/}
}
TY - JOUR AU - V. P. Palamodov TI - Structure of polynomial ideals and their factor spaces in spaces of infinitely differentiable functions JO - Doklady Akademii Nauk PY - 1961 SP - 1302 EP - 1305 VL - 141 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a5/ LA - ru ID - DAN_1961_141_6_a5 ER -
V. P. Palamodov. Structure of polynomial ideals and their factor spaces in spaces of infinitely differentiable functions. Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1302-1305. http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a5/